MathSciNet Relay Station
MathSciNet bibliographic data
MR2324341 (2008b:39046) 39B82 (39B52)
Jun, Kil-Woung; Kim, Hark-Mahn On the stability of Euler-Lagrange type cubic mappings in quasi-Banach spaces. J. Math. Anal. Appl. 332 (2007), no. 2, 1335–1350.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement